# SDR TWRA96245

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276001
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND NR 1 LEFT MED UPPER DOOR SILL FORWARD EVAC LIGHT INOP.  REPLACED FUSE ON BATTERY PACK.  PERFORMED OPS CHECK PER MM 33-51-00 PG 501, OPS CHECKED NORMAL.  (M)
